# SDR DXTA2023090594350

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0028
- Aircraft time: 4,723 hours, 2,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 0465M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE CABIN EMERGENCY LIGHTS ACROSS THE MAIN CABIN DOOR DO NOT COME ON. THE OTHER CABIN EMERG LIGHTS COME ON FOR LESS THAN 30 SECONDS. REMOVED DEFECTIVE EMERGENCY LIGHTING POWER SUPPLY BATTERY P/N: CBS28-1 S/N: 0465M (POS: 1) AND INSTALLED AN REPAIRED UNIT P/N: CBS28·1 S/N: 006209 IAW CESSNA MODEL 680A MM 33-50-06. OPS CHECK GDOD
